Getting back in rhythm : Hi everyone, I don't... - AF Association

AF Association

20,500 members25,086 posts

Getting back in rhythm

Rienij70
Rienij70

Hi everyone, I don't know if anybody experienced what happened to me this morning. I was still in AF when I felt quite nauseous and felt a bit funny. Than I felt a jolt and my heart slowed down and went back to normal rhythm. Took my blood pressure and readings were 122/78 pulse 57. I have never before felt it happening like that. Glad to be back to normal. Rienij 😊

13 Replies
oldestnewest

Yes, I've certainly had it happen like that :-)

Are you on flecainide? I think it can do that.

Lizty
Lizty in reply to KFog

Yes ... it happens to me.  I get a slightly nauseous jolt occasionally and I think - Ah... I have reverted!  Doesn't happen every time I revert....just once in a while. Don't worry....

Rienij70
Rienij70 in reply to Lizty

Hi Lizzy that was what happened, never had that before so slightly unnerving. But glad to be back to normal.😊

Rienij70
Rienij70 in reply to KFog

Hi kfog no bisoprolol.

Yes, me to. Usually, it's so gradual that I constantly have to check my pulse to confirm I'm back in NSR but on a couple of occasions it was sudden and I was aware of it. Funnily, enough that happened when I was feeling a little anxious about something.

Thats great I have had that before too enjoy feeling good

Yes I've had it happen, worrying to start but then great!

Rienij70
Rienij70 in reply to Noidea63

To right🤗🤗

it happend to me just went back in nsr next day they say i had a tia i had a chad score 0 on no medication they put me on apixaban had af 4 years now 

Rienij70
Rienij70 in reply to Geza10

Whoops quite scary that

It was only lasted 5 seconds my right hand went numb had been on homapathic treatment to put my heart in nsr it worked but what do you do if you get a scare like that

Rienij70
Rienij70 in reply to Geza10

I will definitely mention it  to my doctor on my next visit. I obviously don't know enough about the condition, I take it for granted and feel protected because I take warfarine and Bisoprolol. I have learned more about it from this website, than I have ever been told from my cardiologist or GP. Rienij

You may also like...